# SDR AALA2009013000401

- Difficulty date: January 30, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- Aircraft time: 56,110 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY FLOOD LIGHTS OVER CENTER AREA INOPERATIVE.  REPLACED BATTERY PACK.
